Structure of certain classes of groups with locally cyclic Abelian subgroups

  • N. F. Kuzennyi
  • S. V. Maznichenko


We investigate groups with locally cyclic Abelian subgroups. We give a constructive description of locally solvable groups of this type that contain a nonidentity periodic part; we also describe locally solvable groups all Abelian subgroups of which are cyclic.
How to Cite
Kuzennyi, N. F., and S. V. Maznichenko. “Structure of Certain Classes of Groups With Locally Cyclic Abelian Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 12, Dec. 1999, pp. 1614–1627,
Research articles